# SDR ASMF201207003

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 27,965 hours, 14,629 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING RT ENGINE START, A FUEL LEAK WAS DETECTED.  MX PERSONNEL DETECTED THE ACTUATOR DRAIN VBV WITH LEAK WITHIN OPERATION LIMITS IAW MM 71-71-00;  3A IDLE PWR LEAK TEST WAS PERFORMED IAW MM 71-71-00, WITHOUT LEAK IN THE ACTUATOR DRAIN VBV, ALL CORRECT.
